MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536540
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.It was reported the device was not used past its expiry.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the ampulla, performed on (b)(6) 2018.According to the complainant, during the procedure, the physician attempted to advance the pancreatic stent into position.The physician noted that the proximal end of the stent had crumpled.The procedure was completed using another with the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description

Brand Name
ADVANIX¿ PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7306844
Report Number3005099803-2018-00565
Device Sequence Number1355037
Product Code FGE
UDI-Device Identifier08714729857624
UDI-Public08714729857624
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberM00536540
Device Catalogue Number3654
Device Lot Number19595439
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1